# SDR SIMA200515105

- Difficulty date: May 24, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, THE SERVICE DOOR SILL WAS FOUND TO BE CORRODED.  REMOVED THE CORRODED SILL.  INSTALLED NEW SILL IAW EMB SRM, SRM 145/1142 REV 29, CHAPTER 51-20-01, 03, 51-40-02, 04, 06 AND EMB CPM, CPM 145/1132 REV 12 CHAPTER 51-21-04.  (M)
